# SDR AALA20100312TUL06

- Difficulty date: March 12, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 36,034 hours, 12,332 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 2 SLAT INNER COVE SKIN INBOARD OF INBOARD DRIVE TRACK CRACKED AT FASTENER (MARKED).  INSTALLED DOUBLER PER AARD 57-43-00-4.
